RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 2(380), Pages 159–160 (Mi umn9184)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Continued fractions and $S$-units in hyperelliptic fields

V. V. Benyash-Krivetsa, V. P. Platonovb

a Belarusian State University
b Scientific Research Institute for System Studies of RAS

DOI: https://doi.org/10.4213/rm9184

Full text: PDF file (316 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2008, 63:2, 357–359

Bibliographic databases:

MSC: Primary 11A55; Secondary 12E20
Presented: D. V. Anosov
Accepted: 12.02.2008

Citation: V. V. Benyash-Krivets, V. P. Platonov, “Continued fractions and $S$-units in hyperelliptic fields”, Uspekhi Mat. Nauk, 63:2(380) (2008), 159–160; Russian Math. Surveys, 63:2 (2008), 357–359

Citation in format AMSBIB
\Bibitem{BenPla08}
\by V.~V.~Benyash-Krivets, V.~P.~Platonov
\paper Continued fractions and $S$-units in hyperelliptic fields
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 2(380)
\pages 159--160
\mathnet{http://mi.mathnet.ru/umn9184}
\crossref{https://doi.org/10.4213/rm9184}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2640559}
\zmath{https://zbmath.org/?q=an:05503258}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008RuMaS..63..357B}
\elib{http://elibrary.ru/item.asp?id=20425098}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 2
\pages 357--359
\crossref{https://doi.org/10.1070/RM2008v063n02ABEH004519}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000259031200006}
\elib{http://elibrary.ru/item.asp?id=13565610}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-52049118815}


Linking options:
  • http://mi.mathnet.ru/eng/umn9184
  • https://doi.org/10.4213/rm9184
  • http://mi.mathnet.ru/eng/umn/v63/i2/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Benyash-Krivets V.V., Platonov V.P., “Continued fractions and $S$-units in function fields”, Dokl. Math., 78:3 (2008), 833–838  mathnet  crossref  mathscinet  mathscinet  zmath  isi  elib  elib  scopus
    2. V. V. Benyash-Krivets, V. P. Platonov, “Groups of $S$-units in hyperelliptic fields and continued fractions”, Sb. Math., 200:11 (2009), 1587–1615  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. V. P. Platonov, “Number-theoretic properties of hyperelliptic fields and the torsion problem in Jacobians of hyperelliptic curves over the rational number field”, Russian Math. Surveys, 69:1 (2014), 1–34  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Platonov V.P. Fedorov G.V., “S-Units and Periodicity of Continued Fractions in Hyperelliptic Fields”, 92, no. 3, 2015, 752–756  crossref  mathscinet  zmath  isi  scopus
    5. Fedorov G.V., “On the Periodicity of Continued Fractions in Hyperelliptic Fields”, Advances in Dynamical Systems and Control, Studies in Systems Decision and Control, 69, eds. Sadovnichiy V., Zgurovsky M., Springer Int Publishing Ag, 2016, 141–157  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:431
    Full text:88
    References:34
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019